MAUDE Adverse Event Report: UNOMEDICAL S.R.O. GENTLECATH GLIDE; CATHETER, URETHRAL

UNOMEDICAL S.R.O. GENTLECATH GLIDE; CATHETER, URETHRAL
Model Number 421567
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E.1: complainant street address: (b)(6).Complainant city: (b)(6).Complainant state/province: (b)(6).Complainant postal code: (b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 3005778470.
 
Event or Problem Description
End user reports he has used our hydrophilic catheters for 5 years.In the last 2 years he says he has had 4 defects- leak at the joint of the envelope.There was no harm reported.No photos were provided.No additional information was provided.
 
Additional Manufacturer Narrative
Investigation: this complaint has been evaluated as type 2 investigation case.No samples or picture were received.A batch record review was conducted resulting in the following: urinary catheter in question was manufactured under sap material id 1713714 - gentlecath glide male ch14 and manufacturing lot#4h04918 in august/ september 2024 in amount (b)(4) pieces on packaging machine p020.Review of the dhr showed that all relevant tests required during the manufacturing, packaging and sterilization process had been fulfilled and met the requirements.Batch record was reviewed and during production was opened no nc.No another complaint was received on lot#4h04918 and malfunction code ¿uca-pmc11.07 primary pack has incomplete or open seal / weld, or is torn, ripped damaged, split, cracked or crushed or contains holes or exhibits external contamination (e.G.Water marks, stains), or dressing or loose material is trapped in packaging¿.The machine logbook was checked, and no records related to this issue were found.According to g905704 ver.28.0 work instruction for packaging of gentlecath catheters on p009, p006 and p020¿ 5.11.3 the peel pack must not be sealed in a way that causes the paper and film to separate.The peel packs were inspected in accordance with tm-410 ver.3.0.No discrepancies during production were found.This issue will be monitored through the post market product monitoring review process, (b)(4).Fda registration number reporting site: 1049092.Manufacturing site: 3005778470.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
GENTLECATH GLIDE
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key22922083
Report Number3005778470-2025-00728
Device Sequence Number21121241
Product Code GBM
UDI-Device Identifier30768455143543
UDI-Public30768455143543
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K181206
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number421567
Device Lot Number4H04918
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2025
Supplement Date Received by Manufacturer09/21/2025
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date09/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale